Affordable Access

Publisher Website

Approximation of bandlimited functions

Authors
Journal
Applied and Computational Harmonic Analysis
1063-5203
Publisher
Elsevier
Publication Date
Volume
21
Issue
3
Identifiers
DOI: 10.1016/j.acha.2006.05.001
Keywords
  • Bandlimited
  • Approximation
  • Interpolation
  • Prolate Spheroidal Wave Functions
Disciplines
  • Engineering

Abstract

Abstract Many signals encountered in science and engineering are approximated well by bandlimited functions. We provide suitable error bounds for the approximation of bandlimited functions by linear combinations of certain special functions—the prolate spheroidal wave functions of order 0. The coefficients in the approximating linear combinations are given explicitly via appropriate quadrature formulae.

There are no comments yet on this publication. Be the first to share your thoughts.